Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: I can't stop crying is it the meds or what? Mandy

Posted by Vince on November 29, 2002, at 23:01:41

In reply to I can't stop crying is it the meds or what?, posted by Mandy on November 28, 2002, at 16:54:59

I got very suicidal on Topamax. Also, coming off Serequel may be causing some rebound effect with your depression. First, I would go off Topomax for a few days to see if you feel better.

Vince

> I have hard to treat depression, possibly bipolar. I started on lexapro in October and am at 20 mg and Dr was weaning me down from 300mg of seroquel while trying to add topamax--currently at 200mg of seroquel and 50 of topamax. Also they have started hormone control and am on estrogen patch. I really felt well for a while but for this past week, all I do is cry. I feel like a med junkie. I think I have seen every Dr in town, including the great Dr Stahl. Should I just check myself into a psych faciity or what? Is it the holiday blues? I feel like I am at the end of my rope.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Vince thread:129777
URL: http://www.dr-bob.org/babble/20021127/msgs/129987.html